# SDR AALA202206067510

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737
- Aircraft serial: 31165
- Aircraft time: 27,541 hours, 11,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG16003
- Condition: Damaged
- Location: Zone 800 - Doors
- Part time: 27,703 hours, 11,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE GIRT CURTAIN DAMAGED. REPLACED SLIDE PER JOB CARD 08L22125001.
